# SDR USAA2012040300008

- Difficulty date: February 24, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 98,374 hours, 18,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3340
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON FUSELAGE SKIN AT BS 1582, S14L.  REPAIRED FUSELAGE SKIN AT BS 1582, S14L IAW EA 130821.
